Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 37, NWS Tulsa, OK

April 8, 2008Creek County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 8, 2008, 9:58 AM CDT for Creek County, Oklahoma. It took effect at Apr 8, 2008, 11:14 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 8, 2008, 9:58 AM CDT (14:58 UTC)
In effect from
Apr 8, 2008, 11:14 AM CDT
Expired
Apr 11, 2008, 2:21 PM CDT
In force
3 days
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Creek County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Polecat Creek near Sapulpa (SPCO2).

Action stage
21 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07165508, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 081458
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
958 AM CDT TUE APR 08 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-082258-
/O.NEW.KTSA.FL.W.0037.080408T1614Z-080409T0824Z/
/SPCO2.1.ER.080408T1614Z.080408T1800Z.080409T0224Z.NO/
958 AM CDT TUE APR 08 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 AM TUESDAY THE STAGE WAS 17.32 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE
  FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 23.9 
  FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TONIGHT.
* IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING WILL AFFECT PASTURELANDS
  AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE.  BARNS 
  AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING.

$$
12 follow-up statements
000 
WGUS84 KTSA 081911
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT TUE APR 08 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-090311-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080409T0804Z/
/SPCO2.1.ER.080408T1656Z.080408T1853Z.080409T0204Z.NO/
211 PM CDT TUE APR 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  153 PM TUESDAY THE STAGE WAS 23.44 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF PASTURELANDS AND OIL 
  FIELDS WILL OCCUR.

$$
000 
WGUS84 KTSA 082305
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT TUE APR 08 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-090705-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080409T0852Z/
/SPCO2.2.ER.080408T1656Z.080408T2250Z.080409T0252Z.NO/
605 PM CDT TUE APR 08 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  550 PM TUESDAY THE STAGE WAS 25.30 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING WILL AFFECT PASTURELANDS
  AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE.  BARNS 
  AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING.

$$
000 
WGUS84 KTSA 090145
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT TUE APR 08 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-090945-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080410T0717Z/
/SPCO2.2.ER.080408T1656Z.080408T2250Z.080410T0117Z.NO/
845 PM CDT TUE APR 08 2008

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  550 PM TUESDAY THE STAGE WAS 25.30 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING WILL AFFECT PASTURELANDS
  AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE.  BARNS 
  AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING.

$$
000 
WGUS84 KTSA 091345
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT WED APR 09 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-092145-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080410T2230Z/
/SPCO2.2.ER.080408T1656Z.080408T2250Z.080410T1630Z.NO/
845 AM CDT WED APR 09 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  629 AM WEDNESDAY THE STAGE WAS 19.30 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE
  FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 21.6 FEET BY 
  THURSDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  THURSDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF PASTURELANDS AND OIL 
  FIELDS WILL OCCUR.

$$
000 
WGUS44 KTSA 091918
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT WED APR 09 2008


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-100318-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T1100Z/
/SPCO2.2.ER.080408T1656Z.080410T1200Z.080411T0500Z.NO/
218 PM CDT WED APR 09 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  629 AM WEDNESDAY THE STAGE WAS 15.11 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE
  FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 25.5 FEET BY 
  THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  BEFORE DAWN .
* IMPACT...AT 26.0 FEET...MODERATE FLOODING WILL AFFECT PASTURELANDS 
  AND SUBURBAN ROADS BETWEEN SAPULPA AND JENKS.  LIVESTOCK BARNS AND 
  OTHER OUTBUILDINGS WILL BE FLOODED.

$$
000 
WGUS84 KTSA 100132
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT WED APR 09 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-100932-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T1533Z/
/SPCO2.2.ER.080408T1656Z.080408T2250Z.080411T0933Z.NO/
832 PM CDT WED APR 09 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2 PM WEDNESDAY THE STAGE WAS 15.45 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE
  FLOOD STAGE THURSDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 25.1 
  FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY FRIDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING WILL AFFECT PASTURELANDS 
  AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE.  BARNS 
  AND OTHER OUTBUILDINGS WILL EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 100700
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 AM CDT THU APR 10 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-101459-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080412T0004Z/
/SPCO2.2.ER.080408T1656Z.080411T0000Z.080411T1804Z.NO/
159 AM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 856 PM WEDNESDAY THE STAGE WAS 15.30 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE
  FLOOD STAGE BEFORE DAWN AND CONTINUE TO RISE TO NEAR 27.0 FEET BY 
  THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY 
  AFTERNOON.
* IMPACT...AT 28.0 FEET...SEVERE FLOODING WILL AFFECT PASTURELANDS...
  OIL FIELDS AND COUNTY ROADS BETWEEN SAPULPA AND JENKS.  BARNS AND 
  OILFIELD STORAGE TANKS MAY BE FLOODED.  SUBURBAN HOMES WILL HAVE 
  WATER IN YARDS.

$$
000 
WGUS84 KTSA 101343
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
843 AM CDT THU APR 10 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-102143-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T1836Z/
/SPCO2.2.ER.080408T1656Z.080410T1800Z.080411T1236Z.NO/
843 AM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  725 AM THURSDAY THE STAGE WAS 25.85 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE RISING TO 
  NEAR 27.0 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT 28.0 FEET...SEVERE FLOODING WILL AFFECT PASTURELANDS...
  OIL FIELDS AND COUNTY ROADS BETWEEN SAPULPA AND JENKS.  BARNS AND 
  OILFIELD STORAGE TANKS MAY BE FLOODED.  SUBURBAN HOMES WILL HAVE 
  WATER IN YARDS.

$$
000 
WGUS84 KTSA 101943
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU APR 10 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-110343-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T1800Z/
/SPCO2.2.ER.080408T1656Z.080410T1502Z.080411T1200Z.NO/
243 PM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1002 AM THURSDAY THE STAGE WAS 26.85 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 26.0 FEET...MODERATE FLOODING WILL AFFECT PASTURELANDS 
  AND SUBURBAN ROADS BETWEEN SAPULPA AND JENKS.  LIVESTOCK BARNS AND 
  OTHER OUTBUILDINGS WILL BE FLOODED.

$$
000 
WGUS84 KTSA 110236
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
936 PM CDT THU APR 10 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-111036-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T2120Z/
/SPCO2.2.ER.080408T1656Z.080410T1502Z.080411T1520Z.NO/
936 PM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  920 PM THURSDAY THE STAGE WAS 26.80 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING WILL AFFECT PASTURELANDS
  AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE.  BARNS 
  AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING.

$$
000 
WGUS84 KTSA 111525
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 AM CDT FRI APR 11 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-111941-
/O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T1941Z/
/SPCO2.2.ER.080408T1656Z.080410T1502Z.080411T1341Z.NO/
1025 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE POLECAT CREEK NEAR SAPULPA.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  920 PM THURSDAY THE STAGE WAS 26.80 FEET. 
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 26.0 FEET...MODERATE FLOODING WILL AFFECT PASTURELANDS 
  AND SUBURBAN ROADS BETWEEN SAPULPA AND JENKS.  LIVESTOCK BARNS AND 
  OTHER OUTBUILDINGS WILL BE FLOODED.

$$
000 
WGUS84 KTSA 111921
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 PM CDT FRI APR 11 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. 
  
OKC037-111951-
/O.CAN.KTSA.FL.W.0037.000000T0000Z-080412T0147Z/
/SPCO2.1.ER.080408T1656Z.080410T1502Z.080411T1947Z.NO/
221 PM CDT FRI APR 11 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE POLECAT CREEK NEAR SAPULPA.
* AT 100 PM THURSDAY THE STAGE WAS ESTIMATED AT 20.1 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS AFTERNOON.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 8, 2:37 AM CDT, 7 hours 21 minutes earlier.

Area forecast discussion, Apr 8, 2:37 AM CDT, 7 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
237 AM CDT TUE APR 8 2008

.DISCUSSION...
WARM FRONT AT 2 AM THIS MORNING WAS NEARLY STATIONARY...STRETCHING
ALONG INTERSTATE 44 BACK TOWARDS THE SURFACE LOW THAT WAS LOCATED
OVER THE TEXAS PANHANDLE. SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG
THE FRONT AS THE LOW LEVEL JET INCREASES OVER OKLAHOMA...WITH
ADDITIONAL STRONG TO SEVERE STORMS INCREASING NORTH OF THE FRONT
AS WELL. WIND SHEAR NEAR THE FRONT AND SUFFICIENT ELEVATED
INSTABILITY ARE SUPPORTING ELEVATED SUPERCELLS CAPABLE OF
PRODUCING VERY LARGE HAIL...AND EXPECT THIS TREND TO CONTINUE
THROUGH THE MORNING. THERE WILL BE AN ISOLATED TORNADO THREAT NEAR
THE SURFACE BOUNDARY...ESPECIALLY IF A SUPERCELL IS ABLE TO BECOME
MORE SURFACE BASED. WILL PROBABLY NEED TO MAKE LAST MINUTE
ADJUSTMENTS TO FIRST PERIOD TEMPS/POPS BASED ON LAST LOOK AT RADAR
AND LOCATION OF THE BOUNDARY. AS AN IMPULSE WITHIN THE UPPER FLOW
MOVES THROUGH THE CENTRAL PLAINS TODAY...THE SURFACE LOW WILL MOVE
TO THE NORTHEAST ACROSS OK AND INTO MISSOURI. A TRAILING COLD
FRONT WILL ALSO MOVE ACROSS THE FORECAST AREA BEFORE STALLING JUST
SOUTH OF THE RED RIVER TONIGHT. THE FRONT WILL PROVIDE A FOCUS FOR
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ACROSS THE FA DURING THE
LATE MORNING AND AFTERNOON HOURS.

GFS/ECMWF/WRF IN GOOD AGREEMENT WITH A MUCH STRONGER UPPER TROF
MOVING THROUGH THE FOUR CORNERS AREA ON WEDNESDAY...WITH LEE
CYCLOGENESIS OCCURRING AT THE SURFACE. STALLED FRONT NEAR THE RED
RIVER WILL LIFT BACK NORTH WEDNESDAY...WITH A QUICK RETURN OF DEEP
LOW LEVEL MOISTURE. STRONG LOW LEVEL JET WILL SUPPORT THUNDERSTORM
DEVELOPMENT ALONG AND NORTH OF THE NORTHWARD MOVING FRONT. STRONG JET
STREAK WILL ALSO BE ROTATING THROUGH THE BASE OF UPPER TROF
WEDNESDAY NIGHT...ENHANCING THE POTENTIAL FOR ELEVATED SEVERE
THUNDERSTORMS. EXCESSIVE RAINFALL WILL BE A CONCERN LATE WEDNESDAY
THROUGH THURSDAY...WITH MODEL PWATS OF AROUND 1.5 INCHES AND
DEWPOINTS RISING INTO THE UPPER 50S/LOW 60S DURING THIS TIME.
WILL PROBABLY NEED A FLASH FLOOD WATCH BEGINNING WEDNESDAY
EVENING...THOUGH WITH UNCERTAINTY IN LOCATION OF HEAVIEST RAINFALL
WILL LET THE DAY SHIFT TAKE ANOTHER LOOK BEFORE ISSUING ANY HEADLINES.
A DRYLINE WILL MOVE ACROSS OKLAHOMA DURING THE DAY
THURSDAY...FOLLOWED CLOSELY BEHIND BY THE COLD FRONT. UPPER DYNAMICS
WILL BE SUPPORTIVE OF WIDESPREAD SEVERE WEATHER THURSDAY AFTERNOON
AS THE UPPER LOW DEEPENS AND BECOMES NEGATIVELY TILTED. ROTATING
SUPERCELLS WILL BE POSSIBLE WITH THE DEGREE OF WINDS SHEAR
EXPECTED...AND ANY BACKING OF THE SURFACE WINDS WILL INCREASE THE
TORNADO POTENTIAL.

FRONT WILL CLEAR THE AREA BY THURSDAY NIGHT. WRAP AROUND CLOUDS AND
STRONG CAA WILL KEEP TEMPERATURES WILL BELOW AVERAGE FRIDAY AND
SATURDAY...AND WENT WITH A BLEND OF THE COLDER ECMWF AND WARMER
MAV GUIDANCE. MAINTAINED A DRY FORECAST THIS WEEKEND THROUGH THE
REST OF THE EXTENDED...WITH TEMPERATURES WARMING THROUGH THE
BEGINNING OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  45  64  63 /  90  20  70 100
FSM   73  53  69  62 /  80  50  60  90
MLC   72  52  68  65 /  60  50  70  80
BVO   62  40  63  59 /  80  10  70 100
FYV   70  45  64  61 /  90  40  40 100
BYV   70  43  61  59 /  90  40  30  80
MKO   70  46  64  62 /  90  30  70 100
MIO   64  39  65  60 / 100  10  40 100
F10   71  46  66  64 /  80  30  70  90
HHW   74  59  72  66 /  60  80  70  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....03
Hazardous weather outlook, Apr 8, 9:55 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
955 AM CDT TUE APR 8 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
954 AM CDT TUE APR 8 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
AT MID MORNING A COLD FRONT WAS LOCATED NEAR A MIAMI TO
MUSKOGEE TO MCALESTER LINE.  THIS FRONT HAD MOVED FASTER DUE
TO THE RAIN LAST NIGHT BUT WILL LIKELY SLOW DOWN FOR THE
REMAINDER OF THE DAY.  THUS...ADDITIONAL SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE MAINLY ACROSS SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.  CLOUD COVER WILL LIMIT INSTABILITY WHICH
WILL LIMIT THE SEVERE WEATHER RISK.  ALTHOUGH AN ISOLATED
SEVERE THUNDERSTORM WILL BE POSSIBLE THIS AFTERNOON...WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT WILL HAVE PUSHED SOUTH INTO TEXAS BY TOMORROW
MORNING.  THIS FRONT WILL THEN BEGIN TO MOVE NORTH AS A WARM
FRONT. SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  THE BEST
CHANCE OF THUNDERSTORMS WILL BE FROM WEDNESDAY NIGHT INTO
THURSDAY.  HEAVY RAIN AS WELL AS SEVERE WEATHER WILL BE
POSSIBLE WITH THE THUNDERSTORMS.  A COLD FRONT WILL SWEEP
ACROSS THE AREA DURING THE DAY THURSDAY ENHANCING THUNDERSTORM
CHANCES AND WHEN IT PASSES BRINGING AN END TO THE RAIN.

MUCH OF THE REMAINDER OF THE UPCOMING WEEK WILL BE DRY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS FOR
POSSIBLE SPOTTER ACTIVATION WEDNESDAY AND THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 8, 6:43 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     FLASH FLOOD      2 W SPERRY              36.30N 96.03W
04/08/2008                   OSAGE              OK   LAW ENFORCEMENT

            WATER REPORTED OVER STATE HIGHWAY 11 FROM SPERRY TO
            SKIATOOK.

&&

MAT
Local storm report, Apr 8, 6:46 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
646 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     FLASH FLOOD      SKIATOOK                36.37N 96.00W
04/08/2008                   TULSA              OK   LAW ENFORCEMENT

            WATER OVER STATE HIGHWAY 11 NEAR SKIATOOK.

&&

MAT
Local storm report, Apr 8, 9:18 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
918 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
04/08/2008                   TULSA              OK   NWS EMPLOYEE

            THE INTERSECTION OF 101ST AND GARNETT HAS BEEN CLOSED DUE
            TO WATER OVER THE ROAD

0900 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
04/08/2008                   TULSA              OK   NWS EMPLOYEE

            THE INTERSECTION OF 101ST AND MINGO HAS BEEN CLOSED DUE
            TO WATER OVER THE ROAD

&&

DMJ
Local storm report, Apr 8, 9:32 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
932 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             S TULSA                 36.13N 95.92W
04/08/2008  E1.25 INCH       TULSA              OK   NWS EMPLOYEE

            QUARTER TO HALF DOLLAR SIZE HAIL

&&

DMJ
Local storm report, Apr 8, 9:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 AM     HAIL             1 W MOUNDS              35.88N 96.08W
04/08/2008  E0.75 INCH       CREEK              OK   AMATEUR RADIO

0348 AM     HAIL             CHOUTEAU                36.19N 95.34W
04/08/2008  E0.75 INCH       MAYES              OK   EMERGENCY MNGR

0436 AM     HAIL             CHELSEA                 36.54N 95.43W
04/08/2008  E0.75 INCH       ROGERS             OK   AMATEUR RADIO

0623 AM     TSTM WND DMG     2 S ELDON               35.90N 94.84W
04/08/2008                   CHEROKEE           OK   AMATEUR RADIO

            PRIVACY FENCES AND SMALL STRUCTURES DAMAGED.

&&
Local storm report, Apr 8, 9:53 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
953 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     5 W SPERRY              36.30N 96.08W
04/08/2008                   OSAGE              OK   AMATEUR RADIO

            DAMAGE TO A BARN.

&&

GEW

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:45 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee90 min
Apr 7, 8:26 PM CDTSpecial Weather StatementTSAOsage34 min
Apr 7, 8:40 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa95 min
Apr 7, 9:04 PM CDTSpecial Weather StatementTSAOsage26 min
Apr 7, 9:35 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington35 min
Apr 7, 9:55 PM CDTSevere Thunderstorm WarningTSARogers65 min
Apr 7, 10:37 PM CDTSevere Thunderstorm WarningTSAMayes83 min
Apr 7, 11:42 PM CDTSevere Thunderstorm WarningTSADelaware22 min
Apr 8, 12:25 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee110 min
Apr 8, 1:14 AM CDTSevere Thunderstorm WarningTSACreek61 min
Apr 8, 1:25 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee95 min
Apr 8, 1:53 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa67 min
Apr 8, 2:05 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa70 min
Apr 8, 2:11 AM CDTSevere Thunderstorm WarningTSACreek64 min
Apr 8, 2:23 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee86 min
Apr 8, 2:29 AM CDTTornado WarningTSAOsage, Pawnee, Tulsa46 min
Apr 8, 2:36 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner69 min
Apr 8, 2:52 AM CDTTornado WarningTSAOsage, Tulsa23 min
Apr 8, 3:08 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Rogers, Tulsa, Wagoner82 min
Apr 8, 3:24 AM CDTSevere Thunderstorm WarningTSACherokee81 min
Apr 8, 3:29 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington76 min
Apr 8, 3:47 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers58 min
Apr 8, 4:20 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa and 1 more85 min
Apr 8, 4:26 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee37 min
Apr 8, 4:31 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner59 min
Apr 8, 4:45 AM CDTSpecial Weather StatementTSACraig45 min
Apr 8, 5:28 AM CDTSevere Thunderstorm WarningTSAWagoner47 min
Apr 8, 5:44 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware61 min
Apr 8, 6:13 AM CDTFlash Flood WarningTSACreek, Tulsa, Wagoner4 hr
Apr 8, 5:55 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more43 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.